The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2000, volume: 225, number: 1-3

  1. Nantel Bergeron, Ian P. Goulden, Frank Sottile
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:1-0 [Journal]
  2. Sergei A. Abramov
    Eventually rational and m-sparse points of linear ordinary differential operators with polynomial coefficients. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:3-13 [Journal]
  3. Arkady Berenstein, Anatol N. Kirillov
    Domino tableaux, Schützenberger involution, and the symmetric group action. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:15-24 [Journal]
  4. Mireille Bousquet-Mélou
    Sorted and/or sortable permutations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:25-50 [Journal]
  5. Mireille Bousquet-Mélou, Marko Petkovsek
    Linear recurrences with constant coefficients: the multivariate case. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:51-75 [Journal]
  6. Peter J. Cameron
    Some counting problems related to permutation groups. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:77-92 [Journal]
  7. Patrick Dehornoy
    On completeness of word reversing. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:93-119 [Journal]
  8. Philippe Duchon
    On the enumeration and generation of generalized Dyck words. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:121-135 [Journal]
  9. Art M. Duval
    Algebraic shifting increases relative homology. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:137-148 [Journal]
  10. Sergei Evdokimov, Ilia N. Ponomarenko, Gottfried Tinhofer
    Forestal algebras and algebraic forests (on a new class of weakly compact graphs). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:149-172 [Journal]
  11. Christiane Hespel, Gérard Jacob
    On algebraic identification of causal functionals. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:173-191 [Journal]
  12. Mark S. MacLean
    An inequality involving two eigenvalues of a bipartite distance-regular graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:193-216 [Journal]
  13. Hoang Ngoc Minh, Michel Petitot, Joris van der Hoeven
    Shuffle algebra and polylogarithms. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:225, n:1-3, pp:217-230 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002